English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Cuspidal class number of the tower of modular curves X_{1}(Np^{n})

MPS-Authors
/persons/resource/persons236281

Sun,  Hae-Sang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Sun_cuspidal_2010.pdf
(Any fulltext), 230KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Sun, H.-S. (2010). Cuspidal class number of the tower of modular curves X_{1}(Np^{n}). Mathematische Annalen, 348(4), 909-927. doi:10.1007/s00208-010-0505-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2326-A
Abstract
There is no abstract available